# SDR HEEA966846

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000103000
- Condition: Defective
- Location: Cockpit Vhf
- Component: RT450
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER CUTS OUT AFTER ABOUT 5 SECONDS.
